Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1967, Volume 35, Issue 1

Distributed Lags: A Survey<16:DLAS>2.0.CO;2-2
p. 16-49

Zvi Griliches

Several recent generalizations the geometrically declining distributed lag model are reviewed and the associated statistical estimation problems are discussed. Attention is drawn to the practical difficulties of distinguishing between different lag schemes and models on the basis of usual economic data. This leads to a discussion of the more general problem of estimating mixed autoregressive schemes with serially correlated disturbances and a review of the existing theoretical rationale for the various suggested distributed lag models.

Log In To View Full Content

Journal News